Skip to Content

How can I ease the withdrawls from heroin!? please help?

Responses (2)

Anonymous 23 Aug 2011

Hi grinsixx,
I am quite ignorant when it comes to heroin. Yet I would think that tis quite like withdrawing off of OxyContin? I did a cold turkey WD off oxy about two years ago.
Please google The Thomas Recipe, tis a list of otc meds you will need while in WD off any opiate, also is a diary of how Thomas felt through his journey into the bowels of hell, aka opiate withdrawal.
Please, google Post Acute Withdrawal Syndrome (opiates) for a detailed explaination of what is happening to your brain soup. Chemicals such as dopamine, serotonin, norepinephrine and endorphins are all affected when opiate cessation begins. That is one reason why we feel like sh*t during withdrawal, mentally speaking.
The acute phase is when all the horrid physical stuff happens, such as sweating, goose flesh (hence the name 'cold turkey') anxiety, vomitting, diarrhea, tummy aches and nightmares just to name a few.
Also, it would help us greatly if you would list how long you've been off the H and how much you were doing, and how you were doing it, ie; ingesting it, shooting it, snorting, etc.
I wish you all the best new friend and don't be shy gurl, some of us have been there and back, so post away grinsixx!!!

grinsixx 23 Aug 2011

thankyou so much this is a very helpful website.well Im a new heroin user. only been doing it for about 6 months. but these past two months have been where i do it the most. i shoot up every single day. on a "good day" i will have 3 or more shots. which is mostly everyday. once in a while i will maby only have one or two.and this is two months straight of this. im really dreading the withdrawls. im so scared.i dont know if this will help but me and my boyfriend are trying to "wean" ourself off, ( i thinks thats what its called) so each day were trying to just keep it at two shots, until were down to one shot, and finally no heroin. will that help at all?

Anonymous 24 Aug 2011

Hi again grinsixx,
As I said earlier, I don't know jack about heroin. Yet I suspect if you wean or taper down on it, that may work.
Have you ever considered Suboxone? You and BF may want to google it. There is a lot of info on the net about Suboxone and Subutex, both of which quell cravings and withdrawal. 'Tis addictive, yet it seems to be the lesser of two evils at this point, got me? Many ppl have tapered successfull off of Subs and done quite well!!
May I ask if you are in the USA? Don't want to be intrusive, just trying to help ya. IF you are interested in Suboxone, let me know and I can tell you how to find a Sub doc in your area, OK?
In my (uneducated) opinion Subs are a better option than Methadone.
Gimmee a holler gurl and let me know!!!
sweet lemon (Lara)

niecygirl 31 Aug 2011

Find a doctor who will prescribe you suboxin it defintly helps take the edge off withdrawl

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions